# SDR DALA2020033002070

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON FLOOR SUPPORTS STA. 780+65 FROM LBL/RBL 16, LBL/RBL11, LBL/RBL 7, AND LBL/RBL 3, AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY: OF NRC00243 CORROSION LEVEL 2; FLOOR SUPPORTS STA. 780+65 FROM LBL/RBL 16, LBL/RBL11, LBL/RBL 7, AND LBL/RBL 3, AT FWD CARGO COMPARTMENT. (C1) WERE REPAIRED PER B757-300 SRM. (1539643)
